# SDR C77A20131104001

- Difficulty date: April 11, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 12,230 hours, 6,964 cycles
- System (JASC): 2700 · Flight Control System
- Part: Battery
- Condition: Overheated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, DISCOVERED BURNING SMELL COMING FROM FRONT OF ACFT.  DISCOVERED FLY BY WIRE BACK UP BATTERY SMOKING AND OVERHEAT LIGHT ON.  REPLACED BATTERY IAW AMM.  OPS CHECKED GOOD.
